# SDR QXEA200911301008

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,978 hours, 21,599 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2008091032
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTICED "HOT' ODOR, SHORTLY AFTERWARD LAVATORY SMOKE DETECTOR BEGAN SOUNDING. NO SMOKE WAS OBSERVED BY CABIN CREW, ONLY HAZE.  CABIN REPORTED CONDITIONS IMPROVED BY LANDING.  RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED FIM TASK 71-00-00-810-817 (SMOKE OR OILY ODOR MIST IN CABIN OR FLIGHT COMPARTMENT) COMPLYING WITH ENGINE PURGE RUNS, ENGINE BOROSCOPES, ECS PURGE RUNS. ALL RUNS WENT SUCCESSFUL WITH NO SIGNS OF SMOKE IN CABIN OR COCKPIT. FOUND ECS FAULT CODE FOR L HP SOV VALVE REPLACED HP SHUTOFF VALVE FILTER RT, LT DEFUSER PIPE O-RINGS WORN. BOROSCOPES DID NOT FIND ANY EVIDENCE OF LEAKING OIL. NO OTHER DEFECTS NOTED ACFT, OK FOR RETURN TO SERVICE.
